# SDR AALA200803168

- Difficulty date: December 22, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 22,789 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL - INFLIGHT, CREW REPORTED FLAP DISAGREE INDICATIONS.  LANDED BDL WITHOUT INCIDENT.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
